# SDR SIMA20150930004

- Difficulty date: September 30, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 30,632 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: GG670800144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TEE BRACKET AT BL 9.04 ATTACHED TO CROSSBEAM FS 280 IS CRACKED.  R & R TEE BRACKET AT BL 9.04 ATTACHED TO CROSSBEAM FS 280.00 IAW SRM 53-11-41.
